# SDR ASAA2018031823926

- Difficulty date: March 18, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 40,272 hours, 11,978 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989085
- Part serial: 26503
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 6,376 hours, 2,085 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ZONE TEMP LIGHT ILLUMINATED ON MASTER RECALL.  ACFT GROUNDED.  REPLACED FLT DECK TRIM VALVE V143 IAW AMM 21-61-21.  OPERATED BOTH LEFT AND RIGHT PACKS FOR APROXIMATELY 10 MINUTES. OPS CHECKED GOOD.  PERFORMED PZTC BITE ON BOTH NR 1 AND 2 CONTROLLERS IAW FIM 21-62-801. NO FAULTS NOTED.
